# SDR ASAA0310511

- Difficulty date: June 3, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE FRAME AT FUSELAGE STATION 747, STRINGER 19L - 20L CRACKED AND CHAFED.  REMOVED AND REPLACED SECTION AND REPAIRED FRAME PER SRM.  (M)
